International Journal of Qualitative Theory of Differential Equations and Applications
Volume 2, Number 2  December  (2008)

Xuyang Lou, Baotong Cui, LMI Approach for Stability of Distributed Parameter Type Cohen-Grossberg Neural Networks with Damped Stochastic Disturbance
Tanya G. Meltona, A. S. Vatsala, Generalized Quasilinearization Method and Cubic Convergence for Integro-Differential Equations 154-169
Meiqiang Fenga, Hanying Feng, Weigao Ge, Existence of positive solution for a class of fourth-order singular m-point boundary value problems 170-182
Nikki Daniel-Jonesa, Mingxiang Chen, Dominic P. Clemence, Gregory Gibson, A mathematical model for sickle cell depolymerization: dynamical properties and numerical experiments 183-200
Anatoli F. Ivanov, Ivanov V. Swishchuk, Optimal control of stochastic differential delay equations with application in economics 201-213
Bernát Slezák, On the parameter-dependence of the solutions of functional differential equations with unbounded state-dependent delay II. The Kneser-theorem and some comparison theorems 214-228